# SDR 2000UALA00036

- Difficulty date: January 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7285U
- Make and model: Boeing 727222
- Aircraft serial: 21563
- Aircraft time: 61,624 hours, 35,087 cycles
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEN AFTER NR 5 LEADING EDGE FLAP WOULD NOT RETRACT.  *S/D*  ADJUSTED NR 5 LEADING EDGE FLAP SWITCH.  INDICATIONS AND OPERATION NORMAL PER MAINTENANCE MANUAL.
